Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 13, Issue 6 (Nov 2005)

Issues

Regularization of ill-posed problems in Sobolev space W 1 1

A. S. Leonov

The problem of regularization of ill-posed problems in the Sobolev space W 1 1 is considered in the paper. Classes of regularizing functionals are described which provide strong convergence in this space when a variational approach is used for solving the ill-posed problems. This convergence in turn implies the convergence of approximate solutions in variation of functions of several variables.

About the article

Published Online:

Published in Print: 2005-11-01



Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939405775199505. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. I. Korotkii and D. O. Mikhailova
Proceedings of the Steklov Institute of Mathematics, 2013, Volume 280, Number S1, Page 98
[2]
M.A. Korotkii
Journal of Applied Mathematics and Mechanics, 2009, Volume 73, Number 1, Page 26
[3]
Kazufumi Ito, Bangti Jin, and Jun Zou
Applicable Analysis, 2011, Volume 90, Number 10, Page 1521
[4]
Christiane Pöschl, Elena Resmerita, and Otmar Scherzer
Inverse Problems, 2010, Volume 26, Number 10, Page 105017
[5]
A. S. Leonov
Computational Mathematics and Mathematical Physics, 2007, Volume 47, Number 5, Page 732
[6]
V. V. Vasin
Journal of Inverse and Ill-posed Problems, 2006, Volume 14, Number 8, Page 813

Comments (0)

Please log in or register to comment.
Log in